# SDR DL76G060231

- Difficulty date: April 2, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 27,670 hours, 4,324 cycles
- Engine: Ge CF680C2B6F
- Engine time: 27,757 hours, 8,248 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Pressure Switch
- Condition: Damaged
- Location: Nr 2 Engine Oil
- Part time: 27,757 hours, 8,248 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT REPORTED RT ENG SHUTDOWN DUE OIL QTY AT ZERO AND OIL PRESSURE RED FLT DIV TO BRU.  NORMAL LANDING WITH NO PROBLEMS REPORTED.  BRU MTC FOUND OIL TANK EMPTY AND ON INSPECTION FOUND THE OIL LINE TO THE LOW OIL PRESS SWITCH BROKEN.  RE CF6-80C2 IPC 72-00-05-12 ITEM 275 P/N 1978M64G01.  REPLACED LINE AND CLAMPS.  LEAK CHECK PERFORMED.  ALSO FOUND P CLAMP DAMAGED.  REPLACED P CLAMP BY NEW.  REMOVED MAIN FILTER FOUND CLEAN.  REPLACED IT.  PULLED ALL CHIP DETECTORS.  FOUND SATISFACTORY.
